Cable shielding measurements at microwave frequencies

  1. Lookup NU author(s)
  2. Dr Sadettin Sali
Author(s)Sali S
Publication type Article
JournalIEEE Transactions on Electromagnetic Compatibility
Year2004
Volume46
Issue2
Pages178-188
ISSN (print)0018-9375
ISSN (electronic)1558-187X
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherIEEE
URLhttp://dx.doi.org/10.1109/TEMC.2004.826893
DOI10.1109/TEMC.2004.826893
Actions    Link to this publication
Share